Medical Questions > Womens Health > Birth Control Forum

4th placebo pill and no period ?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
I am on my 4th placebo pill for this month and no period could I be pregnant? I was taking loestrin in feb I missed 3 of those pills but I doubled up when I remembered. I started my period on the 6th of march it lasted until the 11th. I started a new pill called sprintec on the 18th which left about 2 weeks without pills that is including while I was on my period. My boyfriend and I were having unprotected sex from the 13th up until I started my new pills and now I havent had a perio yet and have no sign of it starting is it likely that I am pregnant? or is my period just late?


Did you find this post helpful?
|

User Profile
replied April 12th, 2012
Birth Control Answer A33848
Hi,
Welcome to ehealthforum,
Missing 2 or more than 2 active pills or taking them late by more than 2-3 hours on 2 or more than 2 occasions will not give you the effective protection. You are also not protected during switchover of pills (and are recommended to use additional protection). Wait and watch for your periods/withdrawal bleeding. Look out for development of any other new symptoms if pregnancy is suspected. If periods do not start within 10 days of expected period dates, or if you get abnormal periods, or if you suspect chances of pregnancy, consider visiting your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Stop the hormonal contraceptive use if pregnancy is suspected, or if pregnancy gets confirmed.
Take care.


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.